Academic Journals Database
Disseminating quality controlled scientific knowledge

Stability of cubic functional equation in non-Archimedean $mathcal L$-fuzzy normed spaces

ADD TO MY LIST
 
Author(s): Nasrin Eghbali

Journal: Albanian Journal of Mathematics
ISSN 1930-1235

Volume: 5;
Issue: 1;
Start page: 45;
Date: 2011;
Original page

ABSTRACT
We determine some stability results concerning the cubic func-tional equation in non-Archimedean fuzzy normed spaces. Our result can be regarded as a generalization of the stability phenomenon in the framework of L-fuzzy normed spaces.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?